Open Access
2012 Numerical Solutions of a Variable-Order Fractional Financial System
Shichang Ma, Yufeng Xu, Wei Yue
J. Appl. Math. 2012(SI06): 1-14 (2012). DOI: 10.1155/2012/417942


The numerical solution of a variable-order fractional financial system is calculated by using the Adams-Bashforth-Moulton method. The derivative is defined in the Caputo variable-order fractional sense. Numerical examples show that the Adams-Bashforth-Moulton method can be applied to solve such variable-order fractional differential equations simply and effectively. The convergent order of the method is also estimated numerically. Moreover, the stable equilibrium point, quasiperiodic trajectory, and chaotic attractor are found in the variable-order fractional financial system with proper order functions.


Download Citation

Shichang Ma. Yufeng Xu. Wei Yue. "Numerical Solutions of a Variable-Order Fractional Financial System." J. Appl. Math. 2012 (SI06) 1 - 14, 2012.


Published: 2012
First available in Project Euclid: 17 October 2012

zbMATH: 1251.91070
MathSciNet: MR2970429
Digital Object Identifier: 10.1155/2012/417942

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI06 • 2012
Back to Top